# SDR AALA20131126007

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 66,757 hours, 34,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR SLIDE FELL OUT OF DOOR & BOTH LACE PINS PULLED.  REPLACED LT NR 1 DOOR SLIDE, OPERATIONS CHECKED NORMAL.
